| Model Number |
2218-36-156 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that instruments damaged during sterilization.All of the polys are scratched.It did not happen in surgery.
Event or Problem Description
Additional information received.A.It was mentioned in der, that depuy synthes instrumentation broke, during surgery.Can you please confirm? were there any pieces broken off from the instrument? did it break into 2 or more pieces? b.The der is marked, "yes".For pieces being retrieved from the patient.Please verify, if this was marked by mistake or if the instrument broke into 2 or more pieces.And was left in the patient.A.I accidentally, had it marked, as during surgery, but this did not happen then, but rather, during sterilization.B.This was marked by mistake.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device revealed that the trial exhibited slightly scratches on the outer surface of the device.The reported allegation can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a date code was provided, which indicates that the device was manufactured on (2018).A manufacturing records evaluation (mre) was not performed since a valid finished good lot number was not provided for this device.